# SDR SWIA201334886

- Difficulty date: September 24, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LE CHAFING WS. 312.50 TO 317.50.  C-CHECK BLENDED CHAFING ON THE RT AILERON UPPER LE  WS 312.5 TO 317.5 IAW REO.
